MathSciNet Relay Station
MathSciNet bibliographic data
MR661223 14C20 (14M10)
Bădescu, Lucian On ample divisors. Nagoya Math. J. 86 (1982), 155–171.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement